Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/74469
DC FieldValueLanguage
dc.contributor.authorJin, Ben_US
dc.contributor.authorLi, Ben_US
dc.contributor.authorZhou, Zen_US
dc.date.accessioned2018-03-29T07:16:53Z-
dc.date.available2018-03-29T07:16:53Z-
dc.date.issued2018-
dc.identifier.citationNumerische mathematik, 2018, v. 138, no. 1, p. 101-131en_US
dc.identifier.issn0029-599X-
dc.identifier.urihttp://hdl.handle.net/10397/74469-
dc.description.abstractIn this work, we establish the maximal (Formula presented.)-regularity for several time stepping schemes for a fractional evolution model, which involves a fractional derivative of order (Formula presented.), (Formula presented.), in time. These schemes include convolution quadratures generated by backward Euler method and second-order backward difference formula, the L1 scheme, explicit Euler method and a fractional variant of the Crank–Nicolson method. The main tools for the analysis include operator-valued Fourier multiplier theorem due to Weis (Math Ann 319:735–758, 2001. doi:10.1007/PL00004457) and its discrete analogue due to Blunck (Stud Math 146:157–176, 2001. doi:10.4064/sm146-2-3). These results generalize the corresponding results for parabolic problems.en_US
dc.description.sponsorshipDepartment of Applied Mathematicsen_US
dc.language.isoenen_US
dc.publisherSpringeren_US
dc.relation.ispartofNumerische mathematiken_US
dc.rights©The Author(s) 2017. This article is an open access publicationen_US
dc.titleDiscrete maximal regularity of time-stepping schemes for fractional evolution equationsen_US
dc.typeJournal/Magazine Articleen_US
dc.identifier.spage101-
dc.identifier.epage131-
dc.identifier.volume138-
dc.identifier.issue1-
dc.identifier.doi10.1007/s00211-017-0904-8-
dc.identifier.scopus2-s2.0-85025426346-
dc.identifier.eissn0945-3245-
dc.identifier.rosgroupid2017001716-
dc.description.ros2017-2018 > Academic research: refereed > Publication in refereed journal-
dc.description.validate201802 bcrc-
Appears in Collections:Journal/Magazine Article
Access
View full-text via PolyU eLinks SFX Query
Show simple item record

SCOPUSTM   
Citations

7
Last Week
2
Last month
Citations as of Mar 23, 2019

WEB OF SCIENCETM
Citations

5
Last Week
0
Last month
Citations as of Apr 9, 2019

Page view(s)

49
Last Week
0
Last month
Citations as of Jun 11, 2019

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.